# SDR ASAA2021042334674

- Difficulty date: April 23, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 19,362 hours, 6,133 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: RP23600
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND #2 ENG SHORT TIME FAULT 75-30802 T25 SIGNALS DISAGREE. GROUNDED - YES. REMOVED & REPLACED T25 SENSOR IAW B737-900 AMM 73-21-02. OPS CHECK GOOD REF AMMM 73-21-02.
